# SDR WX0A2016052373158

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 73,973 hours, 25,972 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 197NL, THE PANEL IS CRACKED & HAS THE OUTER SKIN PENETRATED, BETWEEN FS 1240 - 1300 AT STRINGER 28R.  THE DAMAGED AREA MEASURES 12 INCHES LONG BY 3 INCHES WIDE.  REPAIRED BODY FAIRING 197N IAW SRM 53-00-70 REPAIR 1 & ERO 536-006 REV ORIG.
